Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What Is It With SSRI's And WEIGHT GAIN???

Posted by LISABECK on January 12, 2001, at 11:12:40

In reply to Re: What Is It With SSRI's And WEIGHT GAIN???, posted by Joy on January 12, 2001, at 7:46:19

Hi Joy...You're absulutely right! I do not mean any disrespect to Anne either; however, for me, it's just not so much about not wearing a size 5/6 or 7/8 anymore. As a matter of fact, I was too thin. On the other hand, and like I said in my previus mail, it's hard to carry around an extra 50lbs! It's hard physically as well as emotionally. And for me, I don't even look my weight because I carry it very well, and I'm tall, but I can feel it. And, I don't want to gain more. And as for Paxil, I hate the stuff. Take Prozac for example. All I have ever heard from every doctor and pharmacist I have every spoken too, is that it causes weight loss, but I gained 40lbs..It's just a bunch of crap with all the Pharmaceutical companies...All lies


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LISABECK thread:51461
URL: http://www.dr-bob.org/babble/20010111/msgs/51514.html